# SDR BAQA088103

- Difficulty date: July 15, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N912TG
- Make and model: Bolkms BK117B1
- Aircraft serial: 7174
- Aircraft time: 8,799 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405403
- Part serial: 1025
- Condition: Fluctuates
- Location: Fuel Qty
- Part time: 2,041 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN TANK NEEDLE FLUCTUATING. REPLACED WITH SERVICEABLE UNIT.
